MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE R READY ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE R READY ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial numbers: (b)(4).
 
Event or Problem Description
This report summarizes 6 malfunction events.A review of the events indicated that six (6) patient sample tests using the capture-r ready id reagent on automated blood bank systems produced unexpected negative results for specific antibodies.The results represent false negatives due to prior patient histories or, testing completed by other methods that demonstrated the presence of the specific antibodies.The malfunctions did not show positive results as expected for the anti-e on two (2) occasions; the anti-k antibody on two (2) occasions; the anti-c antibody on one (1) occasion; the anti-c antibody on one (1) occasion; the anti-d on one (1) occasion and the anti-kpa antibody on one (1) occasion.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
CAPTURE R READY ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10346450
Report Number1034569-2020-00045
Device Sequence Number16690778
Product Code QHT
UDI-Device Identifier10888234001188
UDI-Public10888234001188
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0066214
Device Lot NumberID396,ID397,ID399, ID400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1